# SDR USAA002111

- Difficulty date: October 3, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED 1.5 INCH, WL 207, RBL 28 AFT STATION 178 LIGHTENING HOLE.  REMOVED, FABRICATED NEW WEB FROM .071 2024-T3 AND INSTALLED. (M)
